MathSciNet Relay Station
MathSciNet bibliographic data
MR1887096 37B10 (37A45)
Gjerde, Richard; Johansen, Ørjan Bratteli-Vershik models for Cantor minimal systems associated to interval exchange transformations. Math. Scand. 90 (2002), no. 1, 87–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement